Xiao-Biao Lin

Works (23)

2019 journal article

Chaotic Traveling Wave Solutions in Coupled Chua's Circuits

JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 31(3), 1373–1396.

By: F. Geng, X. Lin & X. Liu

Source: Web Of Science
Added: September 9, 2019

2017 journal article

Codiagonalization of matrices and existence of multiple homoclinic solutions

Journal of Applied Analysis and Computation, 7(1), 172–188.

By: X. Lin & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Saddle-node bifurcations of multiple homoclinic solutions in odes

Discrete and Continuous Dynamical Systems-Series B, 22(4), 1435–1460.

By: X. Lin & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

Stability of concatenated traveling waves

Journal of Dynamics and Differential Equations, 28(3-4), 867–896.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Multiple transverse homoclinic solutions near a degenerate homoclinic orbit

Journal of Differential Equations, 259(1), 1–24.

By: X. Lin, B. Long & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2015 article

Multiple transverse homoclinic solutions near a degenerate homoclinic orbit (vol 259, pg 1, 2015)

Journal of Differential Equations, Vol. 259, pp. 6885–6886.

By: X. Lin, B. Long & C. Zhu

Source: NC State University Libraries
Added: August 6, 2018

2015 journal article

Stability of concatenated traveling waves: Alternate approaches

Journal of Differential Equations, 259(7), 3144–3177.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Transonic evaporation waves in a spherically symmetric nozzle

SIAM Journal on Mathematical Analysis, 46(2), 1472–1504.

By: X. Lin & M. Wechselberger

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Stability of standing waves for monostable reaction-convection equations in a large bounded domain with boundary conditions

Journal of Differential Equations, 255(1), 58–84.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Traveling wave solutions in coupled Chua's circuits, part I: Periodic solutions

Journal of Applied Analysis and Computation, 3(3), 213–237.

By: S. Chow, M. Jiang & X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2012 journal article

Standing waves for phase transitions in a spherically symmetric nozzle

SIAM Journal on Mathematical Analysis, 44(1), 405–436.

By: H. Fan & X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Traveling wave solutions for a predator-prey system with sigmoidal response function

Journal of Dynamics and Differential Equations, 23(4), 903–921.

By: X. Lin, P. Weng & C. Wu

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Collapsing and explosion waves in phase transitions with metastability, existence, stability and related riemann problems

Journal of Dynamics and Differential Equations, 22(2), 163–191.

By: H. Fan & X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Algebraic dichotomies with an application to the stability of Riemann solutions of conservation laws

Journal of Differential Equations, 247(11), 2924–2965.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Gearhart-Pruss theorem and linear stability for riemann solutions of conservation laws

Journal of Dynamics and Differential Equations, 19(4), 1037–1074.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Fast solvers for 3D Poisson equations involving interfaces in a finite or the infinite domain

Journal of Computational and Applied Mathematics, 191(1), 106–125.

By: M. Lai, Z. Li & X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Slow eigenvalues of self-similar solutions of the Dafermos regularization of a system of conservation laws: An analytic approach

Journal of Dynamics and Differential Equations, 18(1), 1–52.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

L-2 semigroup and linear stability for Riemann solutions of conservation laws

Dynamics of Partial Differential Equations, 2(4), 301–333.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Stability of self-similar solutions of the Dafermos regularization of a system of conservation laws

SIAM Journal on Mathematical Analysis, 35(4), 884–921.

By: X. Lin & S. Schecter

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Heteroclinic and periodic cycles in a perturbed convection model

Journal of Differential Equations, 182(1), 219–265.

By: X. Lin & I. Vivancos

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Construction and asymptotic stability of structurally stable internal layer solutions

Transactions of the American Mathematical Society, 353(8), 2983–3043.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Generalized Rankine-Hugoniot condition and shock solutions for quasilinear hyperbolic systems

Journal of Differential Equations, 168(2), 321–354.

By: X. Lin

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Multiple internal layer solutions generated by spatially oscillatory perturbations

Journal of Differential Equations, 154(2), 364–418.

By: J. Hale & X. Lin

Source: NC State University Libraries
Added: August 6, 2018